Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 178, NWS Atlanta, GA

June 24, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 11:48 PM EDT for 4 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2020, 11:48 PM EDT (03:48 UTC)
Expired
Jun 25, 2020, 12:30 AM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dooly County, GA, Houston County, GA, Macon County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS52 KFFC 250348
SVRFFC
GAC093-153-193-235-250430-
/O.NEW.KFFC.SV.W.0178.200625T0348Z-200625T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1148 PM EDT Wed Jun 24 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Macon County in west central Georgia...
  Northwestern Pulaski County in central Georgia...
  Northern Dooly County in central Georgia...
  Southern Houston County in central Georgia...

* Until 1230 AM EDT.

* At 1148 PM EDT, a severe thunderstorm was located over Dooling, or
  near Oglethorpe, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Perry, Oglethorpe, Unadilla, Montezuma, Byromville, Pinehurst,
  Dooling, Hayneville, Browndale, Meadowdale, Sand Bed, Grovania,
  Elko, Mock Springs, Grove Park, Moss Oak, Henderson, Klondike and
  Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3215 8402 3233 8406 3250 8365 3242 8355
      3220 8354
TIME...MOT...LOC 0348Z 257DEG 28KT 3226 8396 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
719 
WWUS52 KFFC 250403
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1203 AM EDT Thu Jun 25 2020

GAC193-250413-
/O.CAN.KFFC.SV.W.0178.000000T0000Z-200625T0430Z/
Macon GA-
1203 AM EDT Thu Jun 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3217 8385 3227 8388 3229 8388 3229 8385
      3236 8385 3236 8386 3238 8386 3238 8384
      3242 8384 3250 8365 3242 8355 3220 8354
TIME...MOT...LOC 0403Z 257DEG 28KT 3228 8384 

$$

GAC093-153-235-250430-
/O.CON.KFFC.SV.W.0178.000000T0000Z-200625T0430Z/
Pulaski GA-Dooly GA-Houston GA-
1203 AM EDT Thu Jun 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR NORTHWESTERN PULASKI...NORTHEASTERN DOOLY AND SOUTHERN HOUSTON
COUNTIES...

At 1203 AM EDT, a severe thunderstorm was located near Henderson, or
12 miles east of Oglethorpe, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Perry, Unadilla, Pinehurst, Hayneville, Browndale, Meadowdale, Sand
Bed, Grovania, Elko, Mock Springs, Grove Park, Moss Oak, Henderson,
Klondike and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3217 8385 3227 8388 3229 8388 3229 8385
      3236 8385 3236 8386 3238 8386 3238 8384
      3242 8384 3250 8365 3242 8355 3220 8354
TIME...MOT...LOC 0403Z 257DEG 28KT 3228 8384 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:43 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 24, 9:43 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
943 PM EDT Wed Jun 24 2020

.UPDATE...

The previous Severe Thunderstorm Watch was cancelled early as
convective intensity has rapidly been on the downswing. Overnight,
while coverage and intensity will be significantly diminished,
showers and isolated thunderstorms will remain possible,
particularly in association with the MCV gradually shifting east-
northeastward from eastern AL into western GA.

RW

&&

.PREV DISCUSSION... /Issued 736 PM EDT Wed Jun 24 2020/

..00Z Aviation Forecast Discussion...

PREV DISCUSSION... /Issued 328 PM EDT Wed Jun 24 2020/

SHORT TERM /Tonight through Thursday Night/...

Multiple MCVs moving east/northeast across southern MS/AL combined
with a moderately unstable atmosphere and at least slightly better
vertical wind profile than normally seen around here in late June,
has lead to a slight risk for severe thunderstorms across much of the
forecast area the remainder of this afternoon and into the evening.
Best combination of the above influences comes together over the
southwestern corner of the area where we have Severe Thunderstorm
Watch 300 in effect until 10PM EDT. Biggest threat will be damaging
winds, but marginally severe hail and an isolated tornado cannot be
ruled out.

In general, pattern slowly evolves through the short-term forecast
period as broad upper troughing over the eastern U.S. shifts east and
weak upper ridging builds toward the region. Ridge certainly not
dominating enough to suppress all convective activity, but coverage
and intensity should be on the decrease after tonight.

20

LONG TERM /Friday through Wednesday/...

The long term period begins with ample moisture and several
vorticity maxima/shortwaves embedded in the upper-level flow across
the area for Friday, Saturday, and Sunday. Keeping with the previous
shift's thinking that decent upper-level support and PWATs from 1.25
to around 2 inches will be supportive of chance PoPs for portions of
the CWA through the weekend, even though models keep much of the CWA
rain-free.

The GFS and ECMWF diverge in terms of the upper-level pattern
(shortwave ridging versus shortwave troughing) and the
timing/location of upper-level impulses for Monday through
Wednesday... That said, both models agree on moisture continuing to
overspread much of north and central Georgia as surface/mid-level
high pressure to the south/southeast of the CWA helps to pull Gulf
moisture across the Southeast. Went with chance PoPs for each day.

High temperatures across the CWA will be near-normal through the
long term period, and low temperatures will be several degrees above
normal.

Martin

AVIATION...
00Z Update...
Widespread shra will continue intermittently through the next
few hours. The highest potential for any additional tsra will be
at CSG or perhaps MCN through 02-04z. Cigs are VFR at this time,
but MVFR/IFR cigs will become likely after 04-06z persisting
through 14-16z. While shra coverage will diminish after 06z,
isolated to sct coverage will remain possible through the morning
before coverage increases again Thursday afternoon. Winds will
remain on the west side, generally 3-9 kts.

//ATL Confidence...00Z Update...
Medium to high confidence.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  67  84 /  60  40  20  30
Atlanta         69  80  68  81 /  70  50  30  30
Blairsville     64  78  62  77 /  50  40  20  20
Cartersville    69  82  66  82 /  60  50  30  30
Columbus        70  84  70  87 /  70  50  30  30
Gainesville     69  80  67  81 /  60  40  30  30
Macon           70  84  69  86 /  70  50  30  30
Rome            69  83  67  83 /  60  50  30  30
Peachtree City  69  81  67  82 /  70  50  30  30
Vidalia         72  89  72  91 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Martin
AVIATION...RW
Hazardous weather outlook, Jun 24, 10:03 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1003 PM EDT Wed Jun 24 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1003 PM EDT Wed Jun 24 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms will remain possible overnight. Brief heavy
rainfall, gusty winds, and lightning will be possible in any
thunderstorm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area bringing
additional chances for scattered thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 24, 7:07 PM EDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Wed Jun 24 2020

GAZ085-086-097-098-242330-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
707 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES
UNTIL 730 PM EDT...

At 707 PM EDT...a strong thunderstorm was over Scott, or 11 miles
east of Dublin...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Swainsboro, Adrian, Nunez, Covena, Rockledge, Orianna, Norristown,
Minter, Norristown Junction, Meeks, Brewton, Blackville, Gillis
Springs and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3244 8284 3262 8285 3268 8240 3257 8228
      3243 8237
TIME...MOT...LOC 2307Z 265DEG 37KT 3255 8271

WIND...50MPH
Special weather statement, Jun 24, 7:25 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Wed Jun 24 2020

GAZ078-089-090-102-250000-
Chattahoochee GA-Harris GA-Stewart GA-Muscogee GA-
725 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR CHATTAHOOCHEE...SOUTHEASTERN
HARRIS...STEWART AND MUSCOGEE COUNTIES UNTIL 800 PM EDT...

At 725 PM EDT...a line of strong thunderstorms was along a line
extending from near Seale to near Twin Springs to near Bonapartes
Retreat...and moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Lumpkin, Cusseta, Richland, North Fort Benning, Bibb City,
Upatoi, Fort Benning/lawson Army Air Fld, Ellerslie, Laurel Hills,
Green Island Hills, Westville, Vista Terrace, Columbus Metropolitan
Airport, Jamestown/south Fort Benning, Brooklyn, Renfroe, Rose Hill,
Manta and Omaha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
      3209 8504 3213 8506 3226 8489 3233 8501
      3242 8496 3245 8500 3263 8507 3265 8470
      3252 8469 3253 8464 3249 8466 3223 8466
      3218 8463 3216 8465 3203 8465 3192 8483
TIME...MOT...LOC 2325Z 233DEG 37KT 3228 8520 3210 8512 3179 8520

WIND...50MPH
Special weather statement, Jun 24, 8:00 PM EDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 PM EDT Wed Jun 24 2020

GAZ090-091-102-103-250030-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
800 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...MARION AND NORTHWESTERN WEBSTER COUNTIES UNTIL
830 PM EDT...

At 800 PM EDT...a strong thunderstorm was over Cusseta...moving east
at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Buena Vista, Cusseta, Putnam, Brantley, Christopher, Jamestown/south
Fort Benning, Renfroe, Draneville, Manta, Zellobee, Tazewell, Doyle
and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3233 8491 3249 8442 3248 8441 3245 8441
      3243 8439 3230 8439 3229 8441 3223 8441
      3223 8443 3222 8443 3215 8486
TIME...MOT...LOC 0000Z 255DEG 37KT 3227 8478

WIND...50MPH
Special weather statement, Jun 24, 8:34 PM EDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Wed Jun 24 2020

GAZ079-080-091>093-250100-
Macon GA-Schley GA-Taylor GA-Marion GA-Talbot GA-
834 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...NORTHWESTERN
SCHLEY...TAYLOR...NORTHERN MARION AND SOUTHERN TALBOT COUNTIES UNTIL
900 PM EDT...

At 834 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Oakland, or 10 miles north of Buena Vista...
moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind and increased chance of a brief
           tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Buena Vista, Butler, Reynolds, Brantley, Rupert, Charing, Garden
Valley, Oakland, Hicks, Potterville, Mauk, Howard, Tazewell, Marion
Estates and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3248 8464 3272 8422 3268 8419 3268 8410
      3264 8408 3263 8406 3263 8407 3258 8407
      3256 8405 3255 8402 3253 8400 3251 8402
      3245 8398 3233 8454
TIME...MOT...LOC 0034Z 234DEG 34KT 3246 8449

WIND...50MPH
Special weather statement, Jun 24, 11:10 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1110 PM EDT Wed Jun 24 2020

GAZ092-093-104-250345-
Macon GA-Schley GA-Sumter GA-
1110 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHERN
SCHLEY AND NORTHWESTERN SUMTER COUNTIES UNTIL 1145 PM EDT...

At 1110 PM EDT...a strong thunderstorm was over Shiloh, or near
Ellaville...moving northeast at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Ellaville, Andersonville, Andersonville National Historic,
Friendship, Clearview, Bumphead, Fountainville and La Crosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3206 8436 3216 8443 3217 8443 3218 8442
      3219 8442 3219 8443 3235 8418 3221 8400
      3219 8402
TIME...MOT...LOC 0310Z 245DEG 26KT 3216 8433

WIND...40MPH
Special weather statement, Jun 24, 11:38 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Wed Jun 24 2020

GAZ093-095-104-105-107-250415-
Macon GA-Dooly GA-Sumter GA-Houston GA-Pulaski GA-
1138 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHERN
DOOLY...NORTHEASTERN SUMTER...SOUTHERN HOUSTON AND WESTERN PULASKI
COUNTIES UNTIL 1215 AM EDT...

At 1138 PM EDT...a strong thunderstorm was over Clearview, or near
Oglethorpe...moving east at 45 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Hawkinsville, Oglethorpe, Unadilla, Montezuma, Byromville,
Pinehurst, Lilly, Dooling, Hayneville, Browndale, Meadowdale, Elko,
Mock Springs, Pennington, Grove Park, Ocmulgee Public Fishing Area,
Clearview, Moss Oak and Pulaski State Prison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3231 8415 3252 8359 3241 8349 3240 8350
      3238 8347 3218 8339 3214 8409
TIME...MOT...LOC 0338Z 254DEG 40KT 3225 8404

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion30 min
Jun 24, 8:34 PM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Jun 24, 11:10 PM EDTSpecial Weather StatementFFCSchley35 min
Jun 24, 11:38 PM EDTSpecial Weather StatementFFCHouston, Pulaski37 min
Jun 25, 12:26 AM EDTSpecial Weather StatementFFCCrisp49 min
Jun 25, 3:50 PM EDTSpecial Weather StatementFFCHarris, Talbot25 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCTalbot33 min
Jun 25, 4:52 PM EDTSpecial Weather StatementFFCCrawford, Peach, Taylor38 min
Jun 25, 5:28 PM EDTSpecial Weather StatementFFCHouston, Peach32 min
Jun 25, 5:40 PM EDTSpecial Weather StatementFFCTalbot35 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCBleckley33 min
Jun 25, 6:11 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Talbot, Taylor49 min
Jun 25, 6:31 PM EDTSpecial Weather StatementFFCDodge29 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 25, 6:39 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Pulaski36 min
Jun 25, 6:52 PM EDTSpecial Weather StatementFFCMuscogee23 min
Jun 25, 6:57 PM EDTSpecial Weather StatementFFCDooly33 min
Jun 25, 7:00 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot, Taylor45 min
Jun 25, 7:07 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter38 min
Jun 25, 7:10 PM EDTSpecial Weather StatementFFCHarris50 min
Jun 25, 7:12 PM EDTSpecial Weather StatementFFCTelfair48 min
Jun 25, 7:20 PM EDTSpecial Weather StatementFFCMacon25 min
Jun 25, 7:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 25, 7:42 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 25, 7:42 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.